Applied Mathematics

Vol.5 No.15(2014), Paper ID 48491, 4 pages

DOI:10.4236/am.2014.515212

 

A Monotonicity Condition for Strong Convergence of the Mann Iterative Sequence for Demicontractive Maps in Hilbert Spaces

 

Akuchu Besheng George, Celestin Akwumbuom Nse

 

Department of Mathematics, University of Nigeria, Nsukka, Nigeria
Department of Mathematics, Federal University of Technology, Owerri, Nigeria

 

Copyright © 2014 Akuchu Besheng George, Celestin Akwumbuom Nse et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


George, A. and Nse, C. (2014) A Monotonicity Condition for Strong Convergence of the Mann Iterative Sequence for Demicontractive Maps in Hilbert Spaces. Applied Mathematics, 5, 2195-2198. doi: 10.4236/am.2014.515212.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.